MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM ASSEMB TOOL ADAPT 75MM; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND 9616671 RECLAIM ASSEMB TOOL ADAPT 75MM; RECLAIM INSTRUMENTS : INSERTION DEVICES
Catalog Number 297500605
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument was found broken in set.Spring is broken.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary:e xamination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM ASSEMB TOOL ADAPT 75MM
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8210842
Report Number1818910-2019-79651
Device Sequence Number19250121
Product Code LXH
UDI-Device Identifier10603295155959
UDI-Public10603295155959
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500605
Device Lot NumberSO2000054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1